Skip to content
My WebMD Sign In, Sign Up

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
Medical opinion needed! daily intense nausea--anxiety or medication caused?
avatar
Anon_963 posted:
I posted on the Depression board too. Just wondering if a med. I take for A-fib is causing the really intense nausea and of course, anxiety or if it's the anxiety causing the nausea and thus, more trips to the bathroom?

I guess it could be either one. Just wondered if anyone here--or perhaps a medical person might have a comment? thanks
Reply
 
avatar
georgiagail responded:
Did you read the article I posted on your previous question on this forum? If so, it listed the most common side effects of the medication you are taking includes nausea and diarrhea.

Gail
 
avatar
Anon_963 replied to georgiagail's response:
Yes, I did, Gail. Thanks. Since the dosage has been up and down and the nausea seems to be getting worse, just wanted to check here again to see if anyone else takes this and if so, had the same side affects.


Helpful Tips

Need Quick Answers?
We know many of our members come to our communities in pain and looking for quick answers to get them some relief. Because communities are ... More
Was this Helpful?
37 of 43 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website